On the stability of nonselfadjoint difference schemes with M-matrices for evolution boundary value problems with an elliptic operator with respect to space

Mikhail A. Bochev

    Research output: Contribution to journalArticleAcademicpeer-review

    16 Downloads (Pure)
    Original languageUndefined
    Pages (from-to)13-20
    Number of pages8
    JournalRussian Mathematics (Izvestiya VUZ. Matematika)
    Volume39
    Issue number9
    Publication statusPublished - 1995

    Keywords

    • MSC-65M12
    • EWI-8498
    • IR-66709

    Cite this